Notifications
Clear all

Treatment for side effects of Advantan on face

MemberMember
0
(@jamess-adefuin94gmail-com)

Posted : 06/27/2022 3:19 am

Hi,

So my dermatologist prescribed me advantan (methylprednisolone aceponate 0.1% w/w) for my eczema but I heard him incorrectly and have been applying it to my face for a bout a 2 months (yes I'm an idiot). 

My next visit with my dermatologist I told him about it and he advised to start reducing the amount by putting it on every other day for 2 weeks, and then twice a week for 2 weeks afterwards. Once I completely stop using it I can start using tretinoin for my acne. 

I did as he followed but 5 days in, my face started flaring up, got red then started turning dark and got discolouration in my skin and started peeling.

Is there anything I can do to stop my skin from peeling and fix the discolouration that's safe to use while on advantan? 

 

 

IMG_20220628_024714.jpg

IMG_20220628_024627.jpg

Quote
Member Admin
1576
(@dan)

Posted : 06/29/2022 2:48 pm

Call or visit your doctor immediately I would say. It's your face, so don't mess around.

Quote